All due respect CI, what you said in full was...
cicerone imposter wrote:
Yes, there are many side-effects to meds for sexual dysfunctions. Anyone with heart conditions should not take meds for this purpose. You need to talk to a doctor, because mixing meds can also be dangerous.
You said the person needed to talk to a doctor, because mixing meds can also be dangerous. You didn't say you should talk to your doctor about about which medicine for sexual dysfunction you could take, what to expect, to report back to him/her how it has worked, etc.
It's not true that anyone with a heart condition should not take these drugs.
Personally, we didn't like Viagra. The problem with headaches, and not to be too indelicate, the "results" produced by Viagra don't feel "real". For us, it was like having Sheds spread margerine and sugar free fruit spread on white bread toast, rather than Belgium butter and British marmalade, on a crusty baugette.
Cialis on the other hand, is a much better alternative for us. There is a long effective period, so one doesn't have to go as Monty Python said "stampeding toward the clitoris" right after taking it. Instead one can go about their daily business until the time is right. Plus, it seems to act more naturally on the body.
Everytime Wally goes to his cardiologist, he gets as many samples as he can out of him, as it is expensive, and not covered by his insurance.
In fact, the reason we get Cialis is because the cardio drugs he's on has the side effects of decreased uh, ability to get up and go, so to speak.